Translator Disclaimer
2017 New Degree Spectra of Abelian Groups
Alexander G. Melnikov
Notre Dame J. Formal Logic 58(4): 507-525 (2017). DOI: 10.1215/00294527-2017-0006

Abstract

We show that for every computable ordinal of the form β=δ+2n+1>1, where δ is zero or a limit ordinal and nω, there exists a torsion-free abelian group having an X-computable copy if and only if X is nonlowβ.

Citation

Download Citation

Alexander G. Melnikov. "New Degree Spectra of Abelian Groups." Notre Dame J. Formal Logic 58 (4) 507 - 525, 2017. https://doi.org/10.1215/00294527-2017-0006

Information

Received: 9 December 2013; Accepted: 23 December 2014; Published: 2017
First available in Project Euclid: 13 May 2017

zbMATH: 06803185
MathSciNet: MR3707649
Digital Object Identifier: 10.1215/00294527-2017-0006

Subjects:
Primary: 03D45
Secondary: 03C57, 20K20

Rights: Copyright © 2017 University of Notre Dame

JOURNAL ARTICLE
19 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.58 • No. 4 • 2017
Back to Top